# SDR V0XR201310020253

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,315 hours, 14,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670343073S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM UNDERFLOOR STORAGE BOX "QUARTER TURN" ANGLE CORRODED.  R & R "QUARTER TURN" ANGLE IAW SRM 51-40-11 AND 51-42-06.
